EconPapers    
Economics at your fingertips  
 

Finite-sample exact tests for linear regressions with bounded dependent variables

Olivier Gossner and Karl Schlag

Journal of Econometrics, 2013, vol. 177, issue 1, 75-84

Abstract: We introduce tests for finite-sample linear regressions with heteroskedastic errors. The tests are exact, i.e., they have guaranteed type I error probabilities when bounds are known on the range of the dependent variable, without any assumptions about the noise structure. We provide upper bounds on probability of type II errors, and apply the tests to empirical data.

Keywords: Nonparametric linear regression; Exact test; Heteroskedasticity (search for similar items in EconPapers)
JEL-codes: C12 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407613001346
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Finite-sample exact tests for linear regressions with bounded dependent variables (2013)
Working Paper: Finite-sample exact tests for linear regressions with bounded dependent variables (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:177:y:2013:i:1:p:75-84

DOI: 10.1016/j.jeconom.2013.06.003

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:econom:v:177:y:2013:i:1:p:75-84